# SDR IPXA2022061683165

- Difficulty date: June 7, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRH WING FIXED L/E BEADED DOUBLER CRACK BETWEEN STA. XOS=753.0-XOS=759.1.REPAIRED RH WING FIXED L/E CRACKED BEADED DOUBLER BETWEEN STA.XOS=753.0-XOS=759.1 IAW MD-11 SRM 57-40-02 REPAIR 15 FIG 205,REV 68.01 (MAJOR).
